# SDR DXTA200701941

- Difficulty date: February 11, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N694QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605194
- Aircraft time: 4,988 hours, 4,017 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Annunciator
- Part number: 1304111
- Part serial: 0048134
- Condition: Faulty
- Location: Cockpit
- Part time: 4,023 hours, 3,159 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: O

## Discrepancy

WITH GEAR SELECTED DOWN AND LOCKED (3 GREEN, NO RED) SELECTED FLAP SWITCH TO 15 AND 'HYD' PRESSURE LIGHT CAME ON FLASING WITH MASTER CAUTION FLASHING INSTANTLY WITH NO DELAY.TROUBLESHOT TO FAULTY ANNUNCIATOR PANEL. REPLACED WITH SERVICEABLE UNIT. OPERATIONAL CHECK NORMAL IAW CESSNA 560XL MM 31-50-01.
